# SDR REXA2013030600546

- Difficulty date: March 6, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N8888D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Aircraft time: 20,483 hours, 17,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Strip
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT FLOOR TRACK LIGHTING AT SEAT 1C MISSING ORANGE STRIP.  INSTALLED EMERGENCY EXIT FLOOR TRACK ORANGE STRIP IAW AMM 33-50-00.
